RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Grinenko, Mikhail Mikhailovich

Total publications: 17 (17)
in MathSciNet: 17 (17)
in zbMATH: 16 (16)
in Web of Science: 13 (13)
in Scopus: 11 (11)
Cited articles: 15
Citations in Math-Net.Ru: 125
Citations in Web of Science: 177
Citations in Scopus: 58
Presentations: 3

Number of views:
This page:1042
Abstract pages:3159
Full texts:925
References:542
Head Scientist Researcher
Doctor of physico-mathematical sciences (2005)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
Birth date: 11.10.1968
E-mail:
Keywords: algebraic geometry, birational geometry, Fano varieties, del Pezzo surfaces.
UDC: 512.6, 512.76, 512.763, 512.774.4
MSC: 14E05, 14E07, 14E08, 14D05, 14D06, 14J30, 14J45

Subject:

Algebraic geometry, birational geometry.

   
Main publications:
  1. Grinenko M.M., “Trekhmernye kvartiki s ploskostyu”, Matematicheskii sbornik, 202:2 (2011), 57–92  mathnet  mathscinet  zmath; M. M. Grinenko, “Three-dimensional quartics containing a plane”, Sb. Math., 202:2 (2011), 207–241  crossref

http://www.mathnet.ru/eng/person8569
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:grinenko.mikhail-m
https://mathscinet.ams.org/mathscinet/MRAuthorID/632383
http://elibrary.ru/author_items.asp?authorid=16159

Full list of publications:
| by years | by types | by times cited in WoS | by times cited in Scopus | scientific publications | common list |



   2017
1. Ivan Cheltsov, Mikhail Grinenko, “Birational rigidity is not an open property”, Bull. Korean Math. Soc., 54:5 (2017), 1485–1526  mathnet  crossref  mathscinet  isi (cited: 1)  scopus (cited: 2)

   2011
2. M. M. Grinenko, “Three-dimensional quartics containing a plane”, Sb. Math., 202:2 (2011), 207–241  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib  elib  scopus

   2007
3. M. M. Grinenko, “Birational models of del Pezzo fibrations”, Surveys in geometry and number theory: reports on contemporary Russian mathematics, London Math. Soc. Lecture Note Ser., 338, Cambridge Univ. Press, Cambridge, 2007, 122–157  mathscinet  zmath  isi (cited: 101)

   2006
4. M. M. Grinenko, “Fibrations into del Pezzo surfaces”, Russian Math. Surveys, 61:2 (2006), 255–300  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 5)  elib (cited: 5)  elib (cited: 5)  scopus (cited: 5)

   2004
5. M. M. Grinenko, “New Mori structures on a double space of index 2”, Russian Math. Surveys, 59:3 (2004), 573–574  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 4)  scopus (cited: 4)
6. M. M. Grinenko, “Mori Structures on a Fano Threefold of Index 2 and Degree 1”, Proc. Steklov Inst. Math., 246 (2004), 103–128  mathnet  mathscinet  zmath

   2003
7. M. M. Grinenko, “On a double cone over a Veronese surface”, Izv. Math., 67:3 (2003), 421–438  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 10)  elib (cited: 5)  scopus (cited: 8)
8. M. M. Grinenko, “Birational properties of pencils of del Pezzo surfaces of degrees 1 and 2. II”, Sb. Math., 194:5 (2003), 669–695  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 10)

   2002
9. M. M. Grinenko, “A remark on V. A. Iskovskikh's paper “A simple proof of the non-rationality of a three-dimensional quartic””, Russian Math. Surveys, 57:6 (2002), 1226–1227  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  scopus

   2001
10. M. M. Grinenko, “On Fibrations into del Pezzo Surfaces”, Math. Notes, 69:4 (2001), 499–513  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 4)  elib (cited: 3)  scopus (cited: 3)
11. M. M. Grinenko, “On fibrewise modifications of fibrings into del Pezzo surfaces of degree 2”, Russian Math. Surveys, 56:4 (2001), 753–754  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 3)  scopus (cited: 2)

   2000
12. M. Grinenko, “On the birational rigidity of some pencils of del Pezzo surfaces”, Algebraic geometry, 10, J. Math. Sci. (New York), 102:2 (2000), 3933–3937  crossref  mathscinet  zmath
13. M. Grinenko, “Birational correspondences of a double cone”, Algebra (Moscow, 1998), de Gruyter, Berlin, 2000, 125–133  mathscinet  zmath
14. M. M. Grinenko, “Birational properties of pencils of del Pezzo surfaces of degrees 1 and 2”, Sb. Math., 191:5 (2000), 633–653  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 20)  elib (cited: 24)  scopus (cited: 21)

   1998
15. M. M. Grinenko, “Normal surfaces whose anticanonical divisor is numerically positive”, Fundam. Prikl. Mat., 4:2 (1998), 757–761  mathnet  mathscinet  zmath
16. M. M. Grinenko, “Birational automorphisms of a three-dimensional double cone”, Sb. Math., 189:7 (1998), 991–1007  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 15)  scopus (cited: 13)
17. M. M. Grinenko, “Birational automorphisms of a three-dimensional double quadric with an elementary singularity”, Sb. Math., 189:1 (1998), 97–114  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 3)  scopus

Presentations in Math-Net.Ru
1. Квартики с плоскостью
M. M. Grinenko
Seminar of the Department of Algebra
March 16, 2010 15:00
2. Трехмерные расслоения на поверхности дель Пеццо
M. M. Grinenko
Meetings of the Moscow Mathematical Society
October 18, 2005
3. О расслоениях на поверхности дель Пеццо
M. M. Grinenko
Seminar of the Department of Algebra
October 28, 2004

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019